Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ajr27

Member
  • Total Reviews

    0
  • Content Count

    53
  • Joined

  • Last visited

Community Reputation

0 Neutral

About ajr27

  • Rank
    Junior Member
  • Birthday 09/27/1987

Profile Information

  • Gender
    Male
  • Location
    England
  • Interests
    football, music, films, going out with mates
  1. Yeh i have this exact same thing, im about 4 weeks post roaccutane and my face feels pretty normal i suppose but this problem is still there. it is less red than it was, but still a bit puffy i think, although it is hard to tell as its been there for so long i may just be paranoid about it. also my derm said i will notice when my skin feels normal again, but i'm not sure whether my face is back to normal yet. it's difficult to tell, i'm still using moisturiser but i don't feel that i actually n
  2. i have been on 50mg a day for 4 months and derm said i had made good progress and took me off of them on friday. she said that it may take up to 6 weeks for my skin to fully return to normal. i was just wondering, from your experience, how long did side effects take to disappear? and does this mean that the roaccutane is still in my system for all these weeks? thanks
  3. i'm on 50mg a day and my four month course ends in a weeks time. after my two month checkup they did not lower my dosage, apparently this particular dermatologist likes to start people off on a higher dosage and work down. my face is miles better than it was, and pretty much all the actual spots are gone, my face is just a bit red now, which i guess is from the tablets. i havnt experienced much dryness on my face, my lips have been quite dry though, but have had a very annoying side effect "down
  4. im just entering my fourth month of roaccutane and its working well, my face started to clear up almost straight away. im on 50 mg a day. i havnt drank any alcohol since about 3 weeks before i started taking the tablets, but in 2 weeks i am having a party for my 21st and would quite like to be able to drink at it! im not planning on going silly but i wouldnt mind having a couple of pints. i wondered, does drinking whilst on these tablets physically make your face worse or is it only not recommen
  5. im just about to finish my 3rd month on 50mg a day of roaccutane, and it started working pretty much straight away. i only have a couple of actual spots now, and the redness has died down gradually since about week 3. it looks much better than before. to be honest it looks the best it has done for years. i have had some of the side effects, but the dryness on my face is nothing like i thought it would be, its been really ok. yet despite the improvement in my skin i feel miserable most of the tim
  6. dry lips slightly dry skin but nothing that irritating dry eyes red and irritated tip of penis - very annoying, have to moisturise! generally feeling miserable
  7. i know how you feel, im on 50mg a day and approaching the end of month 3 and although my face is pretty much clear apart from the redness, im at an all time low. i cant concentrate on anything, i have no motivation, it just feels like theres nothing to look forward to any more. i couldnt care less about anything, its horrible
  8. Bald, definitely. Baldness is nothing unusual, I'd much rather have decent skin and no hair. Besides baldness = don't have to wash your hair/do anything with your hair. With a bald head and no acne you could literally get out of bed and go out without having to do anything, so much less hassle!
  9. the day that my 4 month course ends is my 21st birthday, will it make any difference at all if i take my last tablet in the morning and go and get horrendously drunk in the evening?? what effect, if any, will alcohol have on my skin after roaccutane if it has cleared up my acne? thanks
  10. ok thanks, is this something which is likely to pass or be there for the duration of the time im on these tablets? is there anything i can take to stop it? thanks
  11. i'm on day 13 of roaccutane, and have had a bit of dryness on face and lips but nothing bad. on friday night all of a sudden the tip of my penis felt a bit strange as if it had been rubbing on my clothes or something, like friction. the very tip, the opening, was a little bit red and just felt more sensitive. i went to bed and it was still there yesterday, and today also. i wondered whether it could be due to the tablets? as it seems quite unusual. it's not an std or anything as i havnt had sex
  12. I am taking 50mg roaccutane a day and am now on day 13, my skin has improved greatly and have seen no "IB". Sure there are a few new spots but nothing to worry about, they also disappear very quickly. My face and lips havnt been as dry as I thought they would be, I use moisturiser and that's doing the job, my lips were quite dry on day 4 and so i started putting some stuff on them, but they feel normal now but im still applying the lip balm just incase they get dry.
  13. cost me 7 quid for 2 months worth in the uk! so like 15 dollars or something
  14. hey im starting on roaccutane tomorrow, was just wondering usually how soon do you notice the dryness on your face and lips, is it pretty much immediate? as i am at uni at the moment but heading back home for a week or so while i start them, on thursday, and i have moisturiser and lip stuff back at home ready, but will i need to buy some for the couple of days before i go home? thanks
  15. i agree completely, its a horrible feeling when you can see people staring at your face, even when they dont say anything about it. the worst one i had was walking past a primary school the other week and a little girl shouted out "look its a boy with spots". that hurt!
×